| Model Number |
N/A |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that the icu has been experiencing adhesion issue with the dressing.It was stated, ¿the cl dressing issue has been identified with our clabsi work.The location of the cl in the neck is believed to be the major driver for the issue.¿.